# SDR SWAA2025103017185

- Difficulty date: September 22, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP,  BS 727A, S7R.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0, AND DWG 146A1102, REV E.
